# SDR SIMA20180927002

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 20,007 hours, 14,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 INSPECTION FOUND MULTIPLE  INTERIOR EMERGENCY LIGHTS INDICATIONS  OUT. (DS519, DS191)-C/A-TROUBLESHOOT IAW FIM 33-5100-810-804 AND FOUND EPSU#2 BATTERY CHARGER AND ASSY TO BE BAD.  RAR EPSU #2 BATTERY CHARGER AND ASSY IAW CRJ 700 AMM 33-51-157. OPS CHECKED GOOD. NO DEFECTS NOTED
